# SDR 9514101221

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE BS 1975 FRAME T-LONGERON 50L AND 50R.  REPAIRED THE FRAME (P/N AGA3183), PER EA 12-98997.
